MAUDE Adverse Event Report: UNOMEDICAL A/S MINIMEDÂ MIOÂ; UNO INSET II 60/6 SC1 PINK MIMX

UNOMEDICAL A/S MINIMEDÂ MIOÂ; UNO INSET II 60/6 SC1 PINK MIMX
Model Number MMT-923A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: new zealand.
 
Event or Problem Description
Unomedical reference number (b)(4) event occurred in new zealand it was reported that patient faced infusion set occlusion event on 06-feb-2024.Insulin does not exist with plunger.No further information available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted expiration date under d4.The initial mdr with manufacturing report number (3003442380-2024-11301), was submitted on 01-jul-2024.Upon completion of the investigation, the manufacturing date was updated as 30-oct-2023.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Per revision 21 of procedure (b)(4), a child investigation is not required to document the dhr review for a type 2 reportable complaint.However, the child was created to allow the parent record to advance to review and summary.Since it was created, the dhr review was documented within the child.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6002628, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6002628 was manufactured according to the work instruction (wi) version 108 and manufactured in the line inset 7 on 30-oct-2023, with a total of (b)(4) units.Gluing tube: the sub-assembly, gluing tube of the lot 3g05474 was manufactured according to the w version 55 and manufactured in the machine sc02, on 12-aug-2023, with a total of (b)(4) units.The sub-assembly, gluing tube of the lot 3g05475 was manufactured according to the wi version 55 and manufactured in the machine sc02, on 13-aug-2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: no non-conformance (nc) raised during production related to complaint code; no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MINIMEDÂ MIOÂ
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19644275
Report Number3003442380-2024-11301
Device Sequence Number7480039
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/12/2026
Device Model NumberMMT-923A
Device Lot Number6002628
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer11/15/2025
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown